# SDR CALA2020022980521

- Difficulty date: February 26, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 66,727 hours, 22,308 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 111A2401U3
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER WING TANK ATTACHED FITTING CRACKS AT STA 540 AND RBL-15 MKD DOT (REF AAR NR 99876180) REMOVED AND REPLACED MAIN CABIN CENTER WING TANK ATTACHED FITTIN G P/N 111A2401U3 AT 540 AND RBL IS IAW B737-800 SRM 51-40-02 AND EC/RA 5714-01083 ADD EMP:V895936
